MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the observation of falsely depressed veterinary patient results with phenobarbital (phen), lot 327 on an immulite® 2000 xpi immunoassay system.Quality control (qc) recovered within range when repeated.A siemens customer service engineer (cse) went on site and checked the system and found no leaks in the reagent probe, sample probe as well as their tubing.The alignments of the probes were checked and were good.The system was primed and no errors were observed.The probe dispense angles were good.The temperature of the system is within specification.The watertestpm was run and no issues were identified.The system was realigned and an iml.File error was observed.The cse cleaned the dual resolution diluter (drd) panel and alignment it.The water test was within specification.Additionally, both drd's were replaced and the filters were swapped.The alignments were checked and a decontamination was performed.The system calibrations and qc were run for the phen assay and passed.According to this information the instrument is fully functional.Siemens determine that the actions from service are part of routine troubleshooting and resolved the issue.The limitations section of the immulite 2000 phenobarbital instructions for use states: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings.".
 
Event or Problem Description
The customer reported the observation of falsely depressed veterinary patient results with phenobarbital (phen), lot 327 on an immulite® 2000 xpi immunoassay system, serial number: (b)(6).The falsely depressed patient results were reported to the physicians and were questioned.The samples were reprocessed on the original instrument, or on the customer's alternate instrument and one sample was sent to an alternate lab, instrument is unknown.All reprocessed samples recovered higher.Corrected reports were issued.The customer indicated the issue started on (b)(6) 2024 and potentially there have been approximately 20 occurrences of discrepancies with veterinary patient samples, however.The customer provided results from three samples tested on (b)(6) 2024.The customer also stated the issue is occurring with quality control (qc).The qc for this assay would result as "" and then repeated with the same control material and would then be in range.There is no known reports of patient intervention or adverse health consequences due to the issue.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
62 flanders bartley road
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key20335836
Report Number2247117-2024-00015
Device Sequence Number8004269
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown